Log in to post a reply
Nov 9, 2018 02:42PM
Nov 9, 2018 02:45PM
Hi Dreamers - thanks for stopping by. I hesitate to start it just because of my own personal history with meds. I tend to be the one, in my experience, to have the SEs, the rare ones, have bad reactions, and so forth. My body, IMO, has never met a drug it likes.
In fact, the new med my drs transferred me over to so I could take Tamox, meaning the Pristiq instead of my Cymbalta, is throwing me for a loop and I'm having literally about 15 new SEs to deal with just from the anti-depressant switch. Ugggggh. But according to my psychiatrist, I should have tolerated this lateral change with no issues, yet here I sit, with a ton of issues from this one change. Waiting to see what she suggests next - dose change or what.
Right now, as it sits, I'm not even sure I'm going to be able to stay on this in order to try (if I decide to) to take the Tamox. It's just awful. At any rate, like I said, it tolerates "some" but the only way I can do so is with a TON of tweaking of my lifestyle, diet, exposure to chemicals, and homeopathic means, plus acupressure/acupuncture/yoga, and so on.
In fact, some meds, like methotrexate, humaira, which I've had the "pleasure" (uggh) of being on before, left me with long term SEs that even though I only took them for about a month or two, it took nearly a year and a half to recover from and get my "health" back to where it was prior to those meds.
You see, I have a VERY complicated medical history. I have MECFS, Fibro, Sero-Negative Rheumatoid Arthritis, Chronic Late State Neuro Lyme Disease, Chronic Inflammatory Response Syndrome, Raynaud's Syndrome, CFS, Insomnia, Neuropathy in my hands and feet, Major Depressive Order, Anxiety Disorder, Myocarditis, High Blood Pressure, Hypothyroidism, along with a bunch of other things, not too mention Breast Cancer now. Most of all of those where triggered by the Lyme Disease as a teenager, and it's spiraled from there. It's a mess, granted it's my mess :), but prior to cancer entering the picture I was making progress (baby steps are a miracle for me!) and knew how to make me "function" day to day.
For me every day waking up feels like I was hit by a truck. I wake up to bone/muscle pain, fatigue where I feel like I could sleep for years, extreme stiffness in my joints/muscles (that does not go away with stretching/moving), anxiety/panic attacks on a regular basis, migraines on a bi-weekly basis (ones that leave me puking/in bed for days even with rx meds to help), sensitivity to sound/light so much so that being exposed to too much of that stimuli leaves me nauseous/puking/triggering another migraine, joint swelling that comes and goes, my skin literally feeling like just the sheet resting on it is a thousand of knives slicing me up (called Allodynia), dizziness (not caused by meds but by Vertigo), and well, the list can go on and on.
Maybe knowing all that, others might see while adding "just one more med" into the mix for some might seem easy or not too risky, however from my POV, it is the equivalent of "this might be the straw that breaks the camels' back" and triggers my other syndromes/immune system into tailspin that I can't/won't recover from. It's scary, which is an understatement.
So, we'll see what my MO says and I'll try to keep doing more research on my end.
Thanks everyone for continuing to offer support and information. Even though I'm not starting Tamox at this time, I appreciate all view points and offers of ideas to help me move forward.
"Spoonie" who entered BC World @ 41. DXd w/MS & Thyroid Cancer @42. Treatment: LX/SLNB/RADs. Plan A: 5mg Tamox = 0 QOL. Plan B: OS/AI = Rare allergy to OS meds. Plan C: Only option left, Diet & Exercise. PS: Not a dr, just a Googler.
7/20/2018, IDC, Left, 3cm, Stage IIA, Grade 2, 0/3 nodes, ER+/PR+, HER2- (FISH)
8/30/2018, DCIS, Left, 1cm, Stage 0, Grade 2
8/30/2018 Lumpectomy: Left; Lymph node removal: Left, Sentinel
10/1/2018 Whole-breast: Breast, Lymph nodes, Chest wall
3/30/2019 Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone)
7/2/2019 Zoladex (goserelin)